MathSciNet Relay Station
MathSciNet bibliographic data
MR1259511 (95a:54051) 54E40 (54C10)
Just, Winfried; Wicke, Howard Some conditions under which tri-quotient or compact-covering maps are inductively perfect. Topology Appl. 55 (1994), no. 3, 289–305.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement